# SDR ABXA20120313316

- Difficulty date: March 13, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 112T700426
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON WING SIDE FITTING CHAFED ACCESS PNL 447AL. REPAIRED ON REA B654-59729-MR, ACFT WAS GROUNDED.
